# SDR ASOA201706151680

- Difficulty date: June 15, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 40,056 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME STR 26L-25R CORRODED. REPAIRED FRAME BY COMPLYING WITH EC/TC REO 670-53-21-687 AND GREO 670-53-21-687 REVB DATED 06-06-2016.
